| Catalog Number |
20374 |
| Medical Device Problem Codes |
False Negative Result (1225); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Suspected false negative sars result for 1 patient.It is unknown if the patient was sympotmatic.The customer communicated the result was confirmed positive by an alternate testing method (method not provided).
Additional Manufacturer Narrative
Investigation conclusion: a review of the dhr found that the lot met all release criteria.A review of complaint history did not identify any adverse trends for the reported issue for this lot.Root cause: unable to determine.Source: phone.